# SDR GAIA9976

- Difficulty date: June 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6821
- Make and model: Boeing 727223
- Aircraft serial: 19496
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1725 - HUF-MCO - COCKPIT EMERGENCY EXIT LIGHT REMAINS ON.  AIRCRAFT CONTINUED ON TO MCO WITH NO ADDITIONAL PROBLEMS NOTED AND MADE AN UNEVENTFUL LANDING IN MCO.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY.  OPERATIONALLY TEST OF EMERGENCY LIGHTING SYSTEM GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
